| Model Number |
MMT-723NAL |
| Medical Device Problem Codes |
Device Alarm System (1012); Failure to Cycle (1142); Detachment of Device or Device Component (2907); Moisture or Humidity Problem (2986); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose.The customer¿s blood glucose level was 421 mg/dl.Customer stated that the insulin pump had compromised force sensor system.The customer stated that the drive support cap was not normal.Customer stated that insulin pump was vibrating without an alarm or alert.Customer stated that there was leak from reservoir barrel.The insulin pump will be returned for analysis.